# SDR 96FDEA01617

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: G-Beam
- Part number: 651758866
- Condition: Corroded
- Location: Bs 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0751 009, CORROSION (C53-221-01) ON TOP OF 25 G-BEAM AND 3 SUPPORTING INTERCOSTALS STA 267 LBL 8 STA 267 LBL 9 STA 267 LBL 11 AND STA 277 TO 259 LBL 13 WL 208.  *S/D*  REMOVED AND REPLACED 25 G-BEAM AND 3 SUPPORTING INTERCOSTAL FLOOR SUPPORTS AT STA 277 TO 259.5, LBL 8, STA 267 LBL 8 TO LBL 13 STA 277 TO 259.5 LBL 13, WL 208 AND STA 272 TO 265, LBL 8 TO RBL 22 IAW FEDEX SRM 53-10-1.
